Connect with others who understand.

sign up log in
Resources
About myMPNteam

Connect with others who understand.

sign up log in
Resources
About myMPNteam
Real members of myMPNteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Just Curious If Anyone Else Has Tried Besremi (ropeg Interferon)?

Just Curious If Anyone Else Has Tried Besremi (ropeg Interferon)?

I tried it for 2 months and it was horrible for me, mainly due to the aquatic pruritus it caused me. It felt like fire ants for 20-30 minutes after most showers, even a luke warm shower. In addition, I had frequent flu-like symptoms and heavy fatigue. My blood responded very well to it, but I couldn’t tolerate the side effects. So far my best medicine has been heavy daily exercise to keep my HCT low and avoid phlebotomies.

posted November 14
A myMPNteam Member

So sorry to hear Jan. Yeah Besremi is rough :( No easy answers with our disease.

posted November 20
A myMPNteam Member

I am dealing with this Right Now! Been on Besremi just over 2 months and the Itching and tiny sores are Crazy! The oncologist says I should go back to Pegasys as I did not have these problems with it. Oncologist says I have to decide which side effects I can deal with and Yes - My Bloodcount numbers have been great on Besremi Ugg!

posted November 20
A myMPNteam Member

So sorry to hear Susanne. Yeah this journey is awful for sure. You definitely sound tougher than me for sticking with interferon, so kudos to you :) I understand your feelings and often struggle with my own situation, so just know you aren’t alone in this sad journey we’re all stuck in. My primary goal currently is to avoid routine phlebotomies and I know the current benefit I get of 2-3 hours daily in the gym is likely short lived and hard to maintain, but I’m keeping fingers crossed I can keep doing for a while :(

posted November 14
A myMPNteam Member

Hi Suzanne
You are right on! This all sucks! Hope you find the right meds so you can take long rides on you bike.
Hugs
Judy

posted November 14
A myMPNteam Member

I have been on interferon/pegasys for over 2 years. Weekly injections in my stomach. This is a tough journey. Chronic fatigue, itching all night long, leg cramps, brain fog, loss and thinning of hair, light headed, balance issues. It has reduced my need for phlebotomies from every 6 weeks down to 3 times a year. My white blood count is finally within the acceptable range. The intense muscle weakness and bone pain has taken part of my life from me, but I am hopeful I can get back into longer hikes and ride 40-50 mi ride on my road bike. I do not know if I am naive about trying to get part of my life back..... all this sucks

posted November 14

Related content

View all
Is Anyone Currently On The Medication Combo Of Interferon (Pegasys) And Ruxolitinib (Jakafi)?
A myMPNteam Member asked a question 💭
Anyone Else Out There With PV Getting Treated With (Beseremi) ?
A myMPNteam Member asked a question 💭
Anyone Out There Getting Treated For PV With Ropeginterferon, (Besremi),
A myMPNteam Member asked a question 💭
Already a Member? Log in